American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54.78) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 64 found      Go to page: 1 2 3

[31] D. R. McMillan. Piercing a disk along a cellular set . Proc. Amer. Math. Soc. 19 (1968) 153-157. MR 0220266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] H. W. Lambert. Some comments on the structure of compact decompositions of $S\sp{3}$ . Proc. Amer. Math. Soc. 19 (1968) 180-184. MR 0225307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] R. B. Sher. Concerning wild Cantor sets in $E\sp{3}$ . Proc. Amer. Math. Soc. 19 (1968) 1195-1200. MR 0234438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] D. A. Moran. A remark on the Brown-Casler mapping theorem . Proc. Amer. Math. Soc. 18 (1967) 1078. MR 0224076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] D. G. Stewart. A note on a cellularity theorem by Doyle . Proc. Amer. Math. Soc. 18 (1967) 1076-1077. MR 0227963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] William A. LaBach. Local flatness of combinatorial manifolds in codimension one . Proc. Amer. Math. Soc. 18 (1967) 382. MR 0214044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Ralph Tindell. Some wild imbeddings in codimension two . Proc. Amer. Math. Soc. 17 (1966) 711-716. MR 0200915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] R. C. Kirby. On the annulus conjecture . Proc. Amer. Math. Soc. 17 (1966) 178-185. MR 0192481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] C. A. Persinger. A characterization of tame $2$-spheres in $E\sp{3}$ . Proc. Amer. Math. Soc. 17 (1966) 213-214. MR 0189004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] W. R. Alford. Uncountably many different involutions of $S\sp{3}$ . Proc. Amer. Math. Soc. 17 (1966) 186-196. MR 0190911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] T. Ganea. On the homogeneity of infinite products of manifolds . Proc. Amer. Math. Soc. 17 (1966) 1128-1130. MR 0203706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Kyung Whan Kwun. Open manifolds with monotone union property . Proc. Amer. Math. Soc. 17 (1966) 1091-1093. MR 0214043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Joseph Martin. Tame arcs on disks . Proc. Amer. Math. Soc. 16 (1965) 131-133. MR 0175103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] P. H. Doyle and J. G. Hocking. Special $n$-manifolds with boundary . Proc. Amer. Math. Soc. 16 (1965) 133-135. MR 0175102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] J. J. Andrews and M. L. Curtis. Free groups and handlebodies . Proc. Amer. Math. Soc. 16 (1965) 192-195. MR 0173241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] O. G. Harrold. Pseudo-isotopically contractible spaces . Proc. Amer. Math. Soc. 16 (1965) 186-187. MR 0173227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] John Hempel. A simply connected $3$-manifold is $S\sp{3}$ if it is the sum of a solid torus and the complement of a torus knot . Proc. Amer. Math. Soc. 15 (1964) 154-158. MR 0157365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Kyung Whan Kwun. Uniqueness of the open cone neighborhood . Proc. Amer. Math. Soc. 15 (1964) 476-479. MR 0161319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Jehpill Kim. On $(n-1)$-dimensional factors of $I\sp{n}$ . Proc. Amer. Math. Soc. 15 (1964) 679-680. MR 0170333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] J. C. Cantrell. $n$-frames in euclidean $k$-space . Proc. Amer. Math. Soc. 15 (1964) 574-578. MR 0164330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] C. H. Edwards. Open $3$-manifolds which are simply connected at infinity . Proc. Amer. Math. Soc. 14 (1963) 391-395. MR 0150745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] M. Edelstein, F. Herzog and L. M. Kelly. A further theorem of the Sylvester type . Proc. Amer. Math. Soc. 14 (1963) 359-363. MR 0146813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Morris W. Hirsch. A proof of the nonretractibility of a cell onto its boundary . Proc. Amer. Math. Soc. 14 (1963) 364-365. MR 0145502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] M. K. Fort. A wild sphere which can be pierced at each point by a straight line segment . Proc. Amer. Math. Soc. 14 (1963) 994-995. MR 0159311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] B. J. Ball. Finite collections of $2$-spheres in $E\sp{3}$ . Proc. Amer. Math. Soc. 13 (1962) 1-8. MR 0141099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] P. H. Doyle and J. G. Hocking. A decomposition theorem for $n$-dimensional manifolds . Proc. Amer. Math. Soc. 13 (1962) 469-471. MR 0141101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Kyung Whan Kwun. Upper semicontinuous decompositions of the $n$-sphere . Proc. Amer. Math. Soc. 13 (1962) 284-290. MR 0140089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Kyung Whan Kwun. On $3$-manifolds that are not simply connected . Proc. Amer. Math. Soc. 13 (1962) 291-292. MR 0140090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Morton Brown. The monotone union of open $n$-cells is an open $n$-cell . Proc. Amer. Math. Soc. 12 (1961) 812-814. MR 0126835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] M. K. Fort. Sequences of homeomorphisms on the $n$-sphere . Proc. Amer. Math. Soc. 12 (1961) 361-363. MR 0132538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 64 found      Go to page: 1 2 3